# SDR AALA20040534

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS IN CABIN INOPERATIVE.  RESET CIRCUIT BREAKER FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
